Recent Posts

Pages: [1] 2 3 ... 10
1
General Alternative Causes and Treatments of POIS / Headache
« Last post by positive_guy on Today at 03:40:41 PM »
Not sure if this is the right place in the forum, but i wanted to note that migraine type headache is a recurring symptom i have one to two days after orgasm. Right now it's two days after a nocturnal emission and i have this kind of headache. I could the quantum stack and niacine only a few minutes after the ejaculation.
2
Hi Quantum,

I think you are right. It's a alfa-1A blocker called silodosine. Alfa-1A adrenergic Receptors blocker. According to the drug description. Tomorrow will talk about it to my family doctor.

Will let you know if I finally try It.

3
That Familiar Feel / Re: lond period of total abstinence
« Last post by Investigator on Today at 01:59:46 PM »
I have 3 thoughts on this thread:

1) After a prolonged period of abstinence, e.g. 3 weeks, sometimes I feel no POIS the first time I have an orgasm, but then after a couple of orgasms, it all comes back, unfortunately.

2) We talk a lot about dopamine. I have tested a whole bunch of hormones and also serotonin, but I didn't test dopamine, since the test is a little more complicated (in the lab I asked, they told me I had to collect urine for 24 hours - it made it a little complicated, so I didn't test it). Has anyone actually tested their dopamine after ejaculation? I also really believe dopamine plays a key role.

By the way, last time when I was in (minor) POIS, I got on a horseback for the first time in my life - this was overexciting for me, I don't know what my brain produced, but the POIS disappeared (well, until the next attack). I take this anecdote as evidence that the main cause is neurological, something with neurons or neurotransmitters. 

3) It's a very interesting theory that less intense orgasms may lead to reduction in POIS. It is true that most of the POIS sufferers here (please correct me if I am wrong) also suffer from premature ejaculation, and I think this is due to hyperintense stimulation  and arousal. My ex-gf used to tell me that I fill up the condom with really a lot of sperm, compared to her ex'es (I didn't have POIS at the time). I have a thought: what about those drugs (now I've heard some of them have been approved - but they are drugs, after all) that delay orgasm? Do you know if they also make the orgasm less intense? Has anyone tried with these? On the other hand, however, a long period of abstinence would yield more intense orgasms - if the intensity of the orgasm means less POIS, how come that a long period of abstinence happens to reduce symptoms?

4
I visited today an important urologist in my country. And also told him about the NORD RFP. He told me he knows NORD. But unfortunatelly, he also told me he is very occupied to do anything right now. He also knows a few things about POIS. He told me to try a drug to force retrograd ejaculations. That means, seminal liquid don't gets out directlly through the urethra but internally through the bladder. He wants me to test if this way I don't develop the POIS symtoms.

Hi Fernhab.  He must have prescribed you an alpha-1 blocker such as Flomas/tamsulosin.  I would be interested to know what results you get with this, if you try it.
5
I visited today an important urologist in my country. And also told him about the NORD RFP. He told me he knows NORD. But unfortunatelly, he also told me he is very occupied to do anything right now. He also knows a few things about POIS. He told me to try a drug to force retrograd ejaculations. That means, seminal liquid don't gets out directlly through the urethra but internally through the bladder. He wants me to test if this way I don't develop the POIS symtoms.
6
Hey there!

A long time ago I started to think that diet really affected my POIS. I shared this with one friend, and she told me to try a diet (not scientific, so I wasn't sure at all) for curing some diseases with foods, by cleaning your body. So two months ago I started a trophological diet, which is based on eating only fruits and vegetables, some grains, juices...
The truth is that it made me worsen a lot, and gave me a lot of belly pains, diarrhea, ... I had never been so bad. (Here I tell a bit my story: http://poiscenter.com/forums/index.php?topic=2654.msg23306)

So one month ago I left it and started the AIP diet combining it with the one proposed by GLC in the first post (by the way, thank you very much Going Less Crazy!).
I have not taken dairy products, cereals, legumes,... And all I can say is that regarding POIS I have found myself much better.
I continued to have stomach problems, but it has gone to less, and I am quite sure that it is my body that it's recovering from the other terrible month.

Also, this Sunday and Monday my stomach wasn't fine and I thought about trying to take rice to see if it would improve... And even though it has improved, after (and event before) having an O I have had POIS again as I had before doing all this month with AIP.

My next thing is now I'm going to see a digestive doctor, and they told me I may have done a colonoscopy so we can check I don't have anything else.

That's very good.  I've actually improved to the point where I have been eating Mexican food a lot lately, like 2x week, (gluten free) containing a lot of yellow rice and corn chips safely and without pois if I "O" that day.  I feel gluten and dairy are the main culprits so far (certain nightshades as well for me).

Abdominal pain is a symptom I've never had until adjusting my diet.  I believe it is some sign you are "healing" to a point where you will actually feel the affects of food you are sensitive/intolerant to.  I've had abdominal pain from vitamins/herbs/supplements where the smallest amount taken and I can really notice it.  This is also likely because these markets, especially herbs, are not regulated and could have some gluten or who knows what in the ingredients.

It is extremely good that you are getting a colonoscopy and it is something I've really wanted to get done.  Let us know the results because for all we know many of us could have similar problems.
7

Today  NORD will be sending out another reminder about their current grant opportunities. They will be suggesting that interested researchers submit their application materials to NORD by May 7 in order to ensure that they are considered for the funding.  After May 7, NORD will evaluate the RFP response to determine if the call should remain open.

Priority will be given to proposals submitted by May 7
8
That Familiar Feel / Re: This may seem like a familiar place.
« Last post by demografx on Today at 10:58:11 AM »

Today  NORD will be sending out another reminder about their current grant opportunities. They will be suggesting that interested researchers submit their application materials to NORD by May 7 in order to ensure that they are considered for the funding.  After May 7, NORD will evaluate the RFP response to determine if the call should remain open.

Priority will be given to proposals submitted by May 7
9
Yes, ask her to be sure. But for me it's very safe even with 2-3g. It might reduce your fingertips symptom.
10
The Down Side / Re: chronic prostatitis
« Last post by fernab on April 23, 2018, 01:39:49 PM »
Hi Vandemolen,

I think I also have prostatitis problem due to POIS.
And I think I began with this prostatitis after I have been riding on sled two months ago.

The result is that now I have to be very cautious before sitting. Sometimes can't sit. Because POIS symtoms arise quickly if i don't stand up. To remediate it I was taking prednisone, under the control of an internist doctor. For the moment it is relieving worst symtoms. But don't know yet if after taking it will be able to sit normally again.

I also used desketoprofen, with good results but only during a few hours. For the moment prednisone is the best solution.
Pages: [1] 2 3 ... 10